# SDR 08FDEA03132

- Difficulty date: July 29, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 19,142 hours, 10,216 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT APPROX RBL 37 INCH; BETWEEN FRAMES 43 AND 44 HAS CORROSION.  SEAT TRACK FOUND TO BE OUT OF LIMITS IAW A300-600 SRM 53-10-16.   REMOVED SEAT TRACK IAW SRM 51-40-21.   IN REF TO SRM 53-15-16 AND SM NSA348076.  CUT SEAT TRACK AND DRILLED HOLES IN REF TO SRM 53-10-16.  PART MARKED NEW SEAT TRACK IN REF TO GMM 7-0-1001.  INSTALLED NEW SEAT TRACK IAW SRM 53-10-16.  CIC'D SEAT TRACK IAW AMM 51-22-00-0.
